# SDR NWAA083759917

- Difficulty date: August 12, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N3350
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- Aircraft time: 87,955 hours, 79,746 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROW 21 OF THE CABIN WAS INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE, REPAIRED IT WITH A SPLICE, AND FUNCTIONALLY CHECKED THE SYSTEM.  (S)
